MathSciNet Relay Station
MathSciNet bibliographic data
MR1814154 55P35 (55P43 55P65)
Arone, Greg The Mitchell-Richter filtration of loops on Stiefel manifolds stably splits. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1207–1211 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement